# SDR REXA2022100502201

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT FITTING BETWEEN F.S.364 TO F.S.379, LBL 18 TO LBL 36 IS CORRODED.	REMOVED AND REPLACED FLOOR MOUNT FITTING AT F.S.364 TO F.S.379, LBL18 TO LBL 36
